← Return to Adjusting to life with temporal arteritis

Discussion
MLeeB avatar

Adjusting to life with temporal arteritis

Polymyalgia Rheumatica (PMR) | Last Active: Oct 19 12:21pm | Replies (320)

Comment receiving replies
Profile picture for kobellava @kobellava

@jsm789 I got down to 6 mgs last week on my second taper but after a few days my blood pressure was getting low, getting very dizzy every time I took a few steps. I went back to 6.5 and it stabilized my blood pressure. I think my problem is my adrenal glands. Your headaches could be Prednisone withdrawal but it's hard to say. I hope you get it figured out.

Jump to this post


Replies to "@jsm789 I got down to 6 mgs last week on my second taper but after a..."

@kobellava Sorry to hear about your condition. I was on 1.5 mg ready to go down to 1 but had a relapse. Now I'm up to 2.5 mg and will see ophthalmologist Fri to figure out a better time frame for weaning off Prednisone. (I was getting weird headaches throughout the day, then about 3:30 am got severe pain around the temporal artery, iced and took baby aspirin, finally fell asleep. Reported to ophthalmologist and rheumatologist so they could tell me what I needed to do.) Any way we'll see what happens. GOOD LUCK! Temporal Arteritis has NOT been fun